# SDR 04FDEA02917

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ACA3039511
- Condition: Cracked
- Location: Zone 100
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON END FITTING, AFT OF RIGHT HAND AIR CONDITIONING DOOR CUTOUT, LONGERON 35R, STA 535.  REMOVED END FITTING IAW FEDEX SRM 51-35-01 VOLUME II PAGE 1, AREA ALODINED AND TREATED IAW FEDEX DC10 SRM 51-21-01 VOLUME II PAGE 1, RECEIVED NEW END FITTING P/N ACA3039-511CLIP LONG END; PO   462215.1;LOCATED AND DRILLED HOLES IAW FEDEX DC10 SRM51-35-01 VOLUME II PAGE 1.  INSTALLED NEW END FITTING IAW FEDEX DC10 SRM 51-35-01 VOLUME II PAGE 1 AND 51-33-01 VOLUME II PAGE 1.
